I am not a good typest and I am dislestic my spelling is not good. Please someone help me I need to get off of this medication its ruining my life.
Have you considered going through a medically supervised detox program, or is that not an option... How are you taking the Suboxone and in what dosage daily. Is outpatient counseling an option for you, would you consider Naltrexone once you are off the Suboxone to reduce the opiate cravings, If you can give a little more information about your situation it would be very helpful, otherwise I'll just be taking a shot in the dark... thanks!
I have never had a problem with opients, my problem began with sub and bupernex. I was prescribed this by a Dr. (?) for my anexity and depression. I have now been on this for 5 years and can not get off of it. I am now on 16 mg and going crazy on that. I can't afford the cost of detox or insurance. Would you consider a verbal conversation as I am not good at typing. Someone else is typing this for me. If so let me know.
If this is a serious post, and it just seems odd as suboxone and buprenex are prescribed strictly for pain and withdrawal from opiates, then you really should question your doctor if not switch doctors. I have never heard of it being used for anxiety or depression. Anyway, you should be able to reduce your dose by 2 milligrams at the time, every 3 or 4 weeks. You will have to also start walking or some other exercise in order to reboot the neurotransmitter/receptor sites in the brain. You could also google the thomas recipe opiate withdrawal and make sure you have the over the counter meds and supplements listed that help with individual withdrawal symptoms. In order to figure out how much 2 milligrams is, break your pill into 4 equal pieces, each piece is 2 milligrams. You may thing that walking or exercising sounds like a lame answer, but, I assure you it will definitely aid in fixing the brain so you can get off the suboxone.
When you reduce this dose, you may not feel any change for 3 to 5 days, as suboxone stays on the receptor sites for several days. You need to get some support from a friend or family member who has gotten sober and it wouldn't hurt to go to some sort of counseling, even AA will help. Having support makes a huge difference in attaining sobriety and maintaining it.
Thank you for asking this question. I am in a similar place. I have been trying to get off sub since December and have been unsuccessful in doing so. I am desparate. I take 16mg per day and have only been able to get down to 4mg, but end up back at 16mg for some reason. I just want my life back. I was told Robert_325 may be able to help, but I have not heard anything from him yet. I am going to try the reduction that patti suggested. I really believe sub is having an adverse affect on my health, but I am terrified of the panic attacts I have had trying to wean off. If anyone has any other suggestions, I look forward to hearing from you. I don't trust my doctor to do it the right way as she specifically told me this was not an addictive drug, nor would I have to worry about withdrawl, when I started the treatment. I now know I could have started at a much lower dose.
Hey, as many of you know ( or may not) I don't always have access to a computer but I try to check on everyone on weds and the weekends. Don't forget or skip over my advice to walk or do some other light exercise while tapering. It helps repair and reboot the damaged neurotransmitter/receptor site connection. And for all those new people, you can go thru old post in the subs group and you may find answers or suggestions there. I had such benefit having the group/counselor and doctor I did being inducted onto the subs. For those having panic attacks on it, PLEASE ASK FOR SUBUTEX, at least to try it. The doctor that took over for my original doctor wouldn't write for it originally and I have never tried it, but, I have heard and read it can be given if someone has to much anxiety or panic on suboxone. I wish someone had told me that in the beginning.
I appreciate all of your support and will need it as my original group moved about 60 miles away recently and now they only meet every other thursday. I am so glad that so many people who have had a positive experience with suboxone are helping the newer people on this site. Apparently, neither my doctor or the counselor have every had anyone they worked with get completely off of it, I am the first one they have treated that has even gotten down to the 2 milligram pills. This was kind of a shock for me, I thought they had all the answers. Anyway, I will get to check on y'all tomorrow. I caught a break today at work ( from people constantly playing games on the only work computer) and wanted to tell HELP to hang in there. Robert will get to you. If you ever have problems, check those top members in the group and also old questions posted to the group. There are answers there. HELP, don't forget to walk or exercise when you start your taper. You might ask for subutex also. Thanks and see y'all tomorrow night I hope.Patti
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Oct 2009 • 2 answers
Posted 16 Jan 2010 • 2 answers
Posted 29 Aug 2010 • 2 answers
Posted 13 Sep 2010 • 6 answers
Suboxone - Hi I have a very horrible situation I have finished chemo 6months ago and in that time I?
Posted 29 Mar 2011 • 2 answers